Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 205–206 (Mi umn5093)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The completeness of the eigenfunctions of a certain boundary value problem

K. É. Vega


Full text: PDF file (143 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.01.1972

Citation: K. É. Vega, “The completeness of the eigenfunctions of a certain boundary value problem”, Uspekhi Mat. Nauk, 27:4(166) (1972), 205–206

Citation in format AMSBIB
\Bibitem{Veg72}
\by K.~\'E.~Vega
\paper The completeness of the eigenfunctions of a~certain boundary value problem
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn5093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387714}
\zmath{https://zbmath.org/?q=an:0255.34025}


Linking options:
  • http://mi.mathnet.ru/eng/umn5093
  • http://mi.mathnet.ru/eng/umn/v27/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    Full text:82
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021